# SDR FDEA201107252931

- Difficulty date: July 25, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A5381055420300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R SPLICE AT FRAME 54 HAS A 1 SQ IN AREA OF CORROSION, AFT SIDE OF FRAME. REMOVED CORROSION AT SPLICE PLATE AND FOUND LEVEL 1 CORROSION TO BE OUT OF   LIMITS IAW SRM 51-73-10.  R & R SPLICE IAW SRM 51-72-10.
